# SDR SWAA2025032809709

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 9,353 hours, 4,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 28-30DEF AISLE FLOOR PHOTOLUMINESCENT STRIP CRACKED.  <[01] R&R PASSENGER CABIN AISLE FLOOR PHOTOLUMINESCENT STRIP AT 28-30DEF IAW AMM 25-00-00.
